Title

High Order Approximation of Derivatives With Applications To Pricing of Financial Derivatives

Document Type

Article

Publication Date

5-27-2021

Publication Title

Journal of Computational and Applied Mathematics

Volume

398

First page number:

1

Last page number:

12

Abstract

In this paper, we first compare three different methods for approximating the first and second derivatives from function values given at scattered points. Then we propose to use the most accurate derivative approximation method in a forward Euler scheme to solve the general Black–Scholes equation. We prove the scheme's stability and error estimate. Many numerical examples applying to pricing of financial derivatives are presented to demonstrate the efficiency and accuracy of our scheme.

Keywords

Black–Scholes equation; High-order compact finite difference method; Option pricing models; Radial basis function

Disciplines

Applied Mathematics

Language

English

UNLV article access

Search your library

Share

COinS